Alert archive / Wyoming / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Riverton, WY
NWS Riverton, WY issued this flash flood warning at Jul 4, 2013, 3:06 PM MDT for Lincoln County, Sublette County, Wyoming. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2013, 3:06 PM MDT (21:06 UTC)
- Expired
- Jul 4, 2013, 11:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lincoln County, WY, Sublette County, WY
The radar
The Riverton/Lander radar (KRIW), 176 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2638 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
994
WGUS55 KRIW 042106
FFWRIW
WYC023-035-050500-
/O.NEW.KRIW.FF.W.0007.130704T2106Z-130705T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RIVERTON WY
306 PM MDT THU JUL 4 2013
THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL LINCOLN COUNTY IN WEST CENTRAL WYOMING...
WEST CENTRAL SUBLETTE COUNTY IN WEST CENTRAL WYOMING...
THE FONTENELLE BURN SCAR AREA...
* UNTIL 1100 PM MDT
* AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
FONTENELLE BURN SCAR AREA. GAUGES IN THE AREA HAVE RECORDED OVER
AN INCH OF RAINFALL BETWEEN 1PM AND 3PM THIS AFTERNOON. ONLY ONE
HALF INCH OF RAIN IS NEEDED TO RAISE THE LIKELIHOOD OF A FLASH
FLOOD OR DEBRIS FLOW IN A BURN SCAR. MORE HEAVY SHOWERS AND
THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING...WHICH WILL
EXACERBATE THE PROBLEM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MIDDLE PINEY SUMMER HOME AREA AND THE FONTENELLE BURN SCAR AREA
AND LOCATIONS IMMEDIATELY DOWNSTREAM.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SOUTH PINEY
CREEK...COAL CREEK...DARBY CREEK...PORCUPINE CREEK...SPRING
CREEK...BEAVER CREEK...MIDDLE PINEY CREEK...SPRINGMAN CREEK...AND
TRIBUTARIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RAINFALL MAY CAUSE MUD AND ROCK SLIDES IN AREAS OF STEEPLY
SLOPED TERRAIN.
&&
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4261 11056 4265 11047 4252 11010 4242 11052
4243 11063 4249 11064 4255 11059
$$
ALLEN3 follow-up statements
471
WGUS75 KRIW 042222
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
422 PM MDT THU JUL 4 2013
WYC023-035-050500-
/O.CON.KRIW.FF.W.0007.000000T0000Z-130705T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN WY-SUBLETTE WY-
422 PM MDT THU JUL 4 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL SUBLETTE
AND CENTRAL LINCOLN COUNTIES UNTIL 1100 PM MDT...
AT 420 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. SOME
GAUGES HAVE REPORTED NEARLY ONE AND A HALF INCHES OF RAINFALL ACROSS
THE BURN AREA OVER A SHORT PERIOD OF TIME. ADDITIONAL STORMS
UPSTREAM OF THE SCAR MAY INCREASE THE FLASH FLOOD THREAT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MIDDLE PINEY SUMMER HOME AREA AND THE FONTENELLE BURN SCAR AREA
AND LOCATIONS IMMEDIATELY DOWNSTREAM.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SOUTH PINEY
CREEK...COAL CREEK...DARBY CREEK...PORCUPINE CREEK...SPRING
CREEK...BEAVER CREEK...MIDDLE PINEY CREEK...SPRINGMAN CREEK...AND
TRIBUTARIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON.
&&
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4261 11056 4265 11047 4252 11010 4242 11052
4243 11063 4249 11064 4255 11059
$$
ALLEN544
WGUS75 KRIW 050104
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
704 PM MDT THU JUL 4 2013
WYC023-035-050500-
/O.CON.KRIW.FF.W.0007.000000T0000Z-130705T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN WY-SUBLETTE WY-
704 PM MDT THU JUL 4 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WEST CENTRAL SUBLETTE
AND CENTRAL LINCOLN COUNTIES UNTIL 1100 PM MDT...
AN AREA OF VERY HEAVY RAINFALL HAD FALLEN ACROSS THE WARNED AREA
EARLIER WITH UP TO AN INCH AND A HALF OF PRECIPITATION.
RUNOFF COULD CONTINUE FOR SOME TIME FROM THIS EXCESSIVE RAINFALL AND
MAY CONTINUE TO CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT
COULD EXPERIENCE FLOODING INCLUDE...MIDDLE PINEY SUMMER HOME AREA
AND THE FONTENELLE BURN SCAR AREA AND LOCATIONS IMMEDIATELY
DOWNSTREAM.
THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SOUTH PINEY
CREEK...COAL CREEK...DARBY CREEK...PORCUPINE CREEK...SPRING
CREEK...BEAVER CREEK...MIDDLE PINEY CREEK...SPRINGMAN CREEK...AND
TRIBUTARIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RIVERTON.
&&
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4261 11056 4265 11047 4252 11010 4242 11052
4243 11063 4249 11064 4255 11059
$$
BRAUN784
WGUS75 KRIW 050134
FFSRIW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
734 PM MDT THU JUL 4 2013
WYC023-035-050149-
/O.CAN.KRIW.FF.W.0007.000000T0000Z-130705T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LINCOLN WY-SUBLETTE WY-
734 PM MDT THU JUL 4 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WEST CENTRAL
SUBLETTE AND CENTRAL LINCOLN COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
REPORT FLOODING TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT
1-800-211-1448.
LAT...LON 4261 11056 4265 11047 4252 11010 4242 11052
4243 11063 4249 11064 4255 11059
$$
BRAUNWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 1:28 PM MDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jul 4, 1:28 PM MDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 128 PM MDT THU JUL 4 2013 .SHORT TERM...TONIGHT AND FRIDAY ABNORMALLY MOIST ATMOSPHERE WITH PW'S 150 TO NEARLY 200 PERCENT OF NORMAL HELPING TO FIRE THUNDERSTORMS ACROSS THE AREA. WEAK WINDS ALOFT WILL KEEP THE STORMS SLOW MOVING INTO THE EVENING BEFORE A BETTER WLY FLOW MOVES IN LATE TONIGHT INTO FRIDAY. WILL KEEP HIGH POPS THROUGH THE EVENING WITH SOME NOCTURNAL CONVECTION CONTINUING OVERNIGHT AND INTO FRIDAY MORNING WITH OUR LINGERING SHORTWAVE THAT WILL MOVE SLOWLY EAST INTO THE EVENING AND THEN ANOTHER POTENTIAL ONE ACROSS THE NORTH LATE. FRIDAY LOOKS TO BE A MORE STRONG TO SEVERE DAY WITH BETTER STORM MOTION AND DYNAMICS. ANOTHER SHORTWAVE MAY MOVE UP FROM THE SOUTHWEST AND COMBINE WITH JET STREAK DYNAMICS AND EVEN A FRONTAL BOUNDARY EAST OF THE DIVIDE TO PRODUCE A VERY ACTIVE DAY. INCREASED POPS TO LIKELY IN THE MOUNTAINS AND MID CHANCES IN THE THE LOWER ELEVATIONS TO AS MUCH AS LIKELY IN THE LOWER ELEVATIONS. .FRIDAY NIGHT THROUGH THURSDAY LONG TERM...FRIDAY NIGHT THROUGH THURSDAY THE RIDGE CONTINUES TO BREAK DOWN INTO FRIDAY WITH A LITTLE HELP FROM A MORE FAVORABLY ORIENTED AND STRONGER SPEED MAX ALOFT...STORMS WILL BE A BIT MORE ORGANIZED AND THEREFORE STRONGER...WITH THE BEST CHANCE FOR STRONG STORMS ONCE AGAIN ACROSS THE NORTHEAST. THE VERY MOIST ATMOSPHERE REMAINS FOR FRIDAY NIGHT AS WELL...WITH TORRENTIAL DOWNPOURS...FREQUENT LIGHTNING AND FLASH FLOODING THE MAIN THREATS WITH THESE STORMS...BUT HAIL TO THE SIZE OF QUARTERS IS POSSIBLE AS WELL. .AVIATION.../00Z ISSUANCE/ ACTIVE THUNDERSTORM PERIOD ACROSS THE ENTIRE AREA THROUGH FRIDAY. EVEN THE NIGHTTIME AND MORNING PERIODS WILL SEE AT LEAST ISOLATED THUNDERSTORMS WITH SCATTERED TO NUMEROUS STORMS IN THE AFTERNOON AND EVENING. ALL TERMINALS COULD BE IMPACTED AT ONE TIME OR ANOTHER. THE PEAK PERIODS WILL BE DURING THE AFTERNOON AND EVENING BUT ANY PERIOD COULD BE IMPACTED BY A THUNDERSTORM. .FIRE WEATHER... AN ACTIVE PERIOD OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH AT LEAST FRIDAY ACROSS THE AREA. STORMS WILL BE SLOWER MOVING INTO THIS EVENING WITH FLASH FLOODING THE MAIN THREAT BUT SOME COULD PRODUCE HAIL AND STRONG WIND GUSTS. SOME STORMS WILL CONTINUE THROUGH THE NIGHT AND INTO FRIDAY MORNING BEFORE STRONGER STORMS RETURN FRIDAY AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE SEVERE WITH A LITTLE FASTER STORM MOVEMENT. && .RIW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT WYZ001-002-007>009-012-014-015-022-024. && SHORT TERM...SKRBAC LONG TERM...ALLEN AVIATION...SKRBAC FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 4, 9:19 AM MDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 919 AM MDT THU JUL 4 2013 WYZ001>020-022>030-051200- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 919 AM MDT THU JUL 4 2013 ...FLASH FLOOD WATCH FOR ALL THE MOUNTAINS THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS...MAINLY IN THE AFTERNOON AND EVENING. SOME STORMS MAY PRODUCE VERY HEAVY RAIN AND POSSIBLE FLASH FLOODING...ESPECIALLY IN THE MOUNTAINS. THOSE WITH OUTDOOR INTERESTS SHOULD REMAIN AWARE OF CHANGING WEATHER CONDITIONS AND SEEK SHELTER IF STORMS APPROACH. AVOID CAMPING IN LOW LYING OR CANYON AREAS. ALSO BE ALERT FOR FREQUENT LIGHTNING WITH SOME STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FRIDAY AND SATURDAY...ISOLATED TO SCATTERED THUNDERSTORMS. SOME STORMS COULD BE SEVERE IN THE AFTERNOON AND EVENING...ESPECIALLY ACROSS THE NORTH...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND OVER 40 MPH AND ANY SIZED HAIL...THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jul 4, 1:44 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 144 PM MDT THU JUL 4 2013 WYZ008-009-011-020-042015- BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-NATRONA COUNTY LOWER ELEVATIONS WY-SOUTHEAST JOHNSON COUNTY WY- 144 PM MDT THU JUL 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...EXTREME SOUTHEASTERN WASHAKIE AND NORTHERN NATRONA COUNTIES UNTIL 215 PM MDT... AT 140 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF HOLE IN THE WALL TO 8 MILES SOUTH OF RED WALL...AND MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS... ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THESE STORMS WILL BE NEAR... BARNUM AROUND 210 PM MDT. HOLE IN THE WALL AROUND 215 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4380 10683 4329 10657 4317 10694 4371 10715 TIME...MOT...LOC 1944Z 246DEG 8KT 4366 10700 4329 10685 ALLEN
Special weather statement, Jul 4, 1:49 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 149 PM MDT THU JUL 4 2013 WYZ024-026-042045- SALT RIVER AND WYOMING RANGES WY-UPPER GREEN RIVER BASIN WY- 149 PM MDT THU JUL 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUBLETTE AND CENTRAL LINCOLN COUNTIES UNTIL 245 PM MDT... AT 145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MIDDLE PINEY LAKE...OR 19 MILES WEST OF BIG PINEY. THIS STORM WAS NEARLY STATIONARY OVER THE FONTENELLE BURN SCAR. RAINFALL AMOUNTS UP TO ONE HALF INCH HAVE BEEN REPORTED IN THE AREA WITH ADDITIONAL RAINFALL ONE QUARTER TO ONE HALF INCH EXPECTED WITH LOCAL ONE INCH AMOUNTS. BESIDES HEAVY RAIN THERE WILL BE FREQUENT DANGEROUS LIGHTNING AND SMALL HAIL. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND RAVINES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MUD AND DEBRIS FLOWS ARE POSSIBLE NEAR THE FONTENELLE BURN SCAR. USE CAUTION IF IN THIS AREA AS A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4233 11027 4228 11063 4259 11064 4262 11040 TIME...MOT...LOC 1946Z 351DEG 4KT 4251 11050 SKRBAC
Special weather statement, Jul 4, 2:10 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 210 PM MDT THU JUL 4 2013 WYZ009-011-042030- BIGHORN MOUNTAINS SOUTHEAST WY-SOUTHEAST JOHNSON COUNTY WY- 210 PM MDT THU JUL 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON COUNTY UNTIL 230 PM MDT... AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF HOLE IN THE WALL...OR 10 MILES SOUTHWEST OF KAYCEE...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL SOUTHERN JOHNSON COUNTY THROUGH 230 PM MDT THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 249 AND 254. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4379 10683 4360 10657 4351 10680 4367 10698 TIME...MOT...LOC 2010Z 228DEG 16KT 4364 10679 ALLEN
Special weather statement, Jul 4, 2:34 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 234 PM MDT THU JUL 4 2013 WYZ009-011-042100- BIGHORN MOUNTAINS SOUTHEAST WY-SOUTHEAST JOHNSON COUNTY WY- 234 PM MDT THU JUL 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON COUNTY UNTIL 300 PM MDT... AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF I25 EXIT 249...OR 8 MILES SOUTHWEST OF KAYCEE...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. A FLASH FLOOD WARNING IS IN EFFECT FOR THIS STORM. PLEASE SEE THE STATEMENT FOR DETAILS. THIS STORM WILL BE NEAR... I25 EXIT 249 AROUND 255 PM MDT. I25 EXIT 246 AROUND 300 PM MDT. THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 242 AND 260. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4373 10655 4351 10644 4351 10708 4371 10704 TIME...MOT...LOC 2034Z 269DEG 9KT 4360 10671 ALLEN
Special weather statement, Jul 4, 2:58 PM MDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 258 PM MDT THU JUL 4 2013 WYZ003>006-042145- CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN WY-SOUTHWEST BIG HORN BASIN WY- 258 PM MDT THU JUL 4 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN HOT SPRINGS COUNTY IN CENTRAL WYOMING...AND EXTREME SOUTHWESTERN BIG HORN AND EXTREME NORTHWESTERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING...AND SOUTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 345 PM MDT... AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STATE HWY 120 MILE MARKER 50...OR NEAR MEETEETSE...MOVING NORTHEAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM IS PRODUCING VERY HEAVY RAIN WITH OVER THREE QUARTERS OF AN INCH FALLING AROUND MEETEETSE. THIS STORM WILL BE NEAR... RURAL SOUTHEASTERN PARK COUNTY THROUGH 345 PM MDT RURAL SOUTHWESTERN BIG HORN COUNTY THROUGH 345 PM MDT RURAL NORTHWESTERN WASHAKIE COUNTY THROUGH 345 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4436 10863 4414 10847 4404 10884 4420 10895 TIME...MOT...LOC 2057Z 243DEG 5KT 4416 10878 SKRBAC
Special weather statement, Jul 4, 3:02 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
302 PM MDT THU JUL 4 2013
WYZ012-014-025-026-042200-
TETON AND GROS VENTRE MOUNTAINS WY-UPPER GREEN RIVER BASIN WY-UPPER
GREEN RIVER BASIN FOOTHILLS WY-WIND RIVER MOUNTAINS WEST WY-
302 PM MDT THU JUL 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 400
PM MDT...
AT 301 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
U.S. HWY 191 MILE MARKER 130 TO BOULDER...AND MOVING EAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
BOULDER LAKE AROUND 310 PM MDT.
WILLOW LAKE AROUND 315 PM MDT.
HALF MOON LAKE AROUND 330 PM MDT.
STATE HWY 353 MILE MARKER 10 AROUND 335 PM MDT.
WHITE PINE SKI AREA AROUND 340 PM MDT.
SQUARETOP MOUNTAIN AND GREEN RIVER LAKES AROUND 400 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4336 11006 4341 10988 4309 10964 4271 10924
4266 10970 4335 11031
TIME...MOT...LOC 2102Z 263DEG 6KT 4331 11013 4274 10964The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 6:25 PM MDT | Special Weather Statement | RIW | Natrona | 50 min |
| Jul 3, 7:09 PM MDT | Special Weather Statement | RIW | 51 min | |
| Jul 3, 8:26 PM MDT | Special Weather Statement | RIW | 49 min | |
| Jul 4, 9:14 AM MDT | Flash Flood Watch | RIW | Big Horn, Fremont, Hot Springs, Johnson, Lincoln, Natrona and 4 more | 12 hr |
| Jul 4, 12:21 PM MDT | Special Weather Statement | RIW | Johnson | 39 min |
| Jul 4, 12:43 PM MDT | Flash Flood Warning | RIW | Johnson | 3 hr |
| Jul 4, 1:21 PM MDT | Special Weather Statement | RIW | 54 min | |
| Jul 4, 1:40 PM MDT | Special Weather Statement | RIW | Johnson | 35 min |
| Jul 4, 1:42 PM MDT | Special Weather Statement | RIW | 63 min | |
| Jul 4, 1:44 PM MDT | Special Weather Statement | RIW | 31 min | |
| Jul 4, 1:49 PM MDT | Special Weather Statement | RIW | Lincoln | 56 min |
| Jul 4, 2:10 PM MDT | Special Weather Statement | RIW | Johnson | 20 min |
| Jul 4, 2:18 PM MDT | Flash Flood Warning | RIW | Johnson, Natrona | 6 hr |
| Jul 4, 2:34 PM MDT | Special Weather Statement | RIW | Johnson | 26 min |
| Jul 4, 2:58 PM MDT | Special Weather Statement | RIW | 47 min | |
| Jul 4, 3:02 PM MDT | Special Weather Statement | RIW | Sublette | 58 min |
| Jul 4, 3:38 PM MDT | Special Weather Statement | RIW | 37 min | |
| Jul 4, 4:11 PM MDT | Special Weather Statement | RIW | Washakie | 64 min |
| Jul 4, 4:26 PM MDT | Special Weather Statement | RIW | Fremont | 64 min |
| Jul 4, 4:30 PM MDT | Special Weather Statement | RIW | Washakie | 45 min |
| Jul 4, 5:03 PM MDT | Special Weather Statement | RIW | Big Horn | 42 min |
| Jul 4, 5:06 PM MDT | Special Weather Statement | RIW | Fremont | 39 min |
| Jul 4, 5:23 PM MDT | Special Weather Statement | RIW | 67 min | |
| Jul 4, 5:24 PM MDT | Flash Flood Warning | RIW | Fremont | 4 hr |
| Jul 4, 5:32 PM MDT | Special Weather Statement | RIW | Big Horn | 43 min |
| Jul 4, 5:40 PM MDT | Special Weather Statement | RIW | 50 min |
Nearby
Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.